Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adderall XR : Can someone please explain... kenny7

Posted by JadeKelly on December 8, 2008, at 23:47:10

In reply to Adderall XR : Can someone please explain..., posted by kenny7 on December 8, 2008, at 21:03:18

> So I don't have to research...Before I began the Nardil I was taking Adderall XR (20 mg, 30mg, then up to 40 mg.) All the while taking Clonazepam. I know kpin doesn't negate adderall's effect, but my last couple/few months on adderall went like this. No matter the dose, it just wasn't lasting long enough. Well, I sensed it was still in me (even if I hadn't, it would have been a given to me due to it's half-life)due to my heart rate still up. Yet I wasn't reluctant to sit down (or even sleep.) I was on 2+ mg of klonopin at that time, probably 5 months into that dose. Could some of, if not all, the dex be somehow...excreting from my body early? But what about the XR's second bang...IMHO it was all levo. A feeling of somnolence with a pounding heart. Never really thought of it...Other than the whole medication just wearing out. Right now I'm on the oh-so dangerous adderall nardil combo right now which has yet to hurt me...But I'm off to bed.

Kenny,

Are you saying you are currently taking 40mg Adderall + Nardil? You say above "oh-so-dangerous", so I hope that's not the case. If it is, you need to at the very least get an antidote from your Doc. I hope you have a BP cuff. If not, its a good idea to get one. Most importantly, drop the Adderall!!!

If you didn't give enough time for the Adderall to leave your system before starting Nardil, I'd say, at the very least same steps as above.

Ideally, contact your Dr. and advise him of your situation and find out what is best for now. When I had spontanious htc, I took Nifedipine evry day for 10 days. Maybe you could do that, while the Adderall leaves your system. I don't know much about meds, but I do feel you are at risk right now, and maybe with an antidote you don't have to be.

Good luck,

~Jade


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:867621
URL: http://www.dr-bob.org/babble/20081204/msgs/867645.html